Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

187 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

How to control acidity and muscle pain?

Answered by
Dr.
Dr. Deepika Patil

General Surgeon

Practicing since :2008

Answered : 745 Questions

default
Posted on Wed, 6 Aug 2014 in Liver and Gall Bladder
Question: How to control acidity and muscle paid
doctor
Answered by Dr. Deepika Patil 56 minutes later
Brief Answer:
see below

Detailed Answer:
Hi XXXX,

Welcome to HealthcareMagic.

Acidity and gas problems need a comprehensive change in lifestyle apart from medicines. You need to stop or minimize the intake of tea, coffee, soda drinks, spicy foods and smoking and alcohol intake, if present.

As unless you stop these. no matter how much medicines you may take, it will come back after stopping the medicines.

In medicines, you may take ppi tablets, like pantaprazole or omeprazole. If you have already taken these for more that a month then i would suggest that you get an upper gi endoscopy done to rule out H.pylori infection, so that, if present, that can be treated with antibiotics. But for this you need to see an gastrologist for the scopy.

For muscle pain you need to take muscle relaxants, but these medicines will again increase the acidity, so continue your ppi tablets for two weeks more that the duration of these muscle relaxants.

By the way, where are you having muscle pain, so that i can properly guide you.

Waiting for your reply.

Regards,
Dr. Deepika Patil
Above answer was peer-reviewed by : Dr. Bhagyalaxmi Nalaparaju
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication

Recent questions on  Omeprazole

doctor1 MD

I ve had symptoms of heart burn for over a month. I have been taking Omeprazole hoping the heart burn would go away. Now I have a pain in my stomach and it hurts when I eat, even just bland foods. I took one Buscapina Compositum last night, and felt somewhat better in the morning, but the pain came back when I ate again. I m being encouraged to take WWW.WWWW.WW . I m considering trying Buscapina Compositum again.

doctor1 MD

Yes I am a 35 yr old woman usually reasonably healthy. I had a merina coil fitted a yr ago and I will say it has dramatically helped with heavy bleeding I was experiencing and now have only light spotting once a month which is great. Although over this last year I have been experiencing sore knees and swollen knees and ever increasing stomach problems. The last few months I have been backwards and forwards to different GP s all seem to think it s something different from inflammation of the stomach lining, dyspepsia and this last week now IBS. I am taking now two different tablets 1 in the morning before eating omeprazole then 3 times a day before food mebeverine. And although initially seemed to help combined with removing wheat from my diet for a few days. But I m just nit feeling right and my stomach becomes distended and rock hard at times but then not others after eating I wake in the night with upper abdominal/stomach pain. I get headaches and am tired all the time and I feel very much like the GP isn t listening or doesn t care as no other tests apart from a breath test for h pylori which came back negative. I find myself trying to find out myself here online what might be wrong coz it s really getting me down and effecting my whole life as we can t eat out we can t have friends round as I m eating hardly anything incase it upsets me, my life is on hold! Could this be anything to do with my merina coil?? Any help or advice would be great I m at my wits end and want to get on with my life I am getting married in May and if I Just don t want to feel like this anymore. Pjlong

doctor1 MD

Yes, I have a 13 yr old that has been vomiting and has had constipated/diarrhea for a month now. She has been seen by her physician and was prescribed Prilosec and miralax. She appears to be full of stool ( according to her x-ray). She is still having dull stabbing pain in her stomach and is still vomiting daily. She expresses vomiting is not always with nausea. I hope she will not need an endoscopy. I am wondering if it s GERD or IBS. Thanks for your response.

doctor1 MD

My friend just got out of the hospital, he was being treated for pneumonia and asthma. His complaints include the feeling of being choked, phlegm in the throat that s hard to expel and he has to drink water so some phlegm will come out and whenever he has the choking feeling, he also gets dizzy and increased heartbeat. Together with this, he also has hoarse voice right now, and loss of smell. He is 27 years old. He did endoscopy and the doctor found that thick mucus in his throat developed. He then prescribed Omeprazole and a nasal spray for the nose. However my friend is not very confident with the ENT doctor s diagnosis. With the choking feeling, he feels something is wrong. My question is, with the feeling of being choked and just generally different feeling , is he at risk for esophageal cancer? He smoked before (non-consistent in college), and very rarely drink alcohol.

doctor1 MD

Can I take viagra whilst on prescriptions for ramipril 2.5mg, atorvastatin 20mg and omeprazole 20mg I have had haemochromatosis for 6 years Apart from that I’m healthy and run 60km on average per week including competitive races I have been...

doctor1 MD

I have fluttering in My upper stomach while sitting. Don't notice while standing. It appears worse when I breath out. Does not hurt just flutters

doctor1 MD

I HAVE BEEN HAVING SEVERE CRAMPS/SHARP PAINS IN MY PELVIS FOR THE LAST 2 DAYS. IT IS SPORADIC BUT VERY UNCOMFORTABLE WHEN IT OCCURS. I CANT PINPOINT ANYTHING THAT I HAVE EATEN OR DONE THAT WOULD CONTRIBUTE TO THE ISSUE. I HAVE ALSO EXPERIENCED A...